# SDR TRAX200601053

- Difficulty date: November 24, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002B19
- Aircraft serial: 10213
- Aircraft time: 4,056 hours, 2,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE EMERGENCY LIGHTS ARE IN THE ARMED POSITION, THE LIGHTS CYCLE ON AND OFF BY THEMSELVES.
